# SDR 115997

- Difficulty date: February 18, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 27,806 hours, 29,947 cycles
- Engine: Ge CT75A2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Swivel
- Part number: L38710SA
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 6,365 hours, 6,575 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4474 IPT-PIT, ON TAKEOFF SELECTED GEAR UP, HYD LIGHT CAME ON WITH MAIN PRESSURE AT ZERO.  SECURED PUMP, CONTACTED MAINTENANCE CONTROL AND CONTINUED TO PIT.  SELECTED GEAR DOWN ALL INDICATED DOWN AND LOCKED WITH LOSS OF ALL HYDRAULIC FLUID ON QTY INDICATOR.  PIT TOWER DECLARED EMERGENCY AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TOWED AIRCRAFT OFF TAXIWAY.  VISUAL INSPECTION REVEALED THAT THE RIGHT MAIN GEAR ACTUATOR SWIVEL CRACKED ALLOWING LOSS OF ALL FLUID.  MAINTENANCE REPLACED FITTING, SERVICED HYDRAULIC SYSTEM, AIRCRAFT TEST FLOWN WITH NO FURTHER PROBLEMS NOTED.  RELEASED FOR SERVICE.
